# SDR YENA2022080800753

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Hinge
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / H. STABILIZER HINGE / FR 100 / RH FITTING/ MISALIGNMENT - TEMPORARY REPAIR. (CONSIDERED A MAJOR REPAIR)
